BELLAVITA PRESENTS: BEST SOMMELIER UK – VILLA SANDI AWARD, ORGANISED BY UK SOMMELIER ASSOCIATION

Take a challenge that will boost your career!
 

DO NOT MISS THE OPPORTUNITY TO IMPROVE YOUR CAREER AND BOOST YOUR KNOWLEDGE!

BE SIMPLY THE BEST!

Following on from the success of two last years’ competitions, Bellavita, the largest Italian Food & Wine Expo in the United Kingdom, will be hosting once again the ‘Best Sommelier UK’ competition, Villa Sandi Award,  organised by The UK Sommelier Association & Club AIS London, at the Business Design Centre in Islington.

Competition schedule

‘The Best Sommelier UK’ will take place over two sessions on 18th June 2017.                    The first morning session, commencing at 10.00am, sees the Sommeliers perform a first round written blind wine tasting supervised by members of Italian Sommelier Association (AIS) and UKSA.  From this, the contestants are whittled down to three semi-finalists.

In the afternoon, from 1.30pm, the semi-finalists will be asked to perform the best service possible, to role-playing customers, made up of VIP wine connoisseurs, journalists, foodies, wine experts & bloggers sat at tables as if dining. All this will take place at the venues’ own auditorium, in front of an audience from the Bellavita expo.

Each judge will be given a schedule of tasks the sommelier will need to complete perfectly. Judging will include watching these performances, scrutinising each individual sommelier on elegance and delivery of service, interaction with the customer, and depth of knowledge, sensory analysis abilities, & wine and food pairing skills.

Based on the final scores, the winner is then selected and presented with his or her award.

‘The Best UK Sommelier UK’ competition is open to professional sommeliers and waiting staff who have been working in their field for a minimum of 12 months.

SCHEDULE DETAILS:

9.30am: Registration

10.00am / 10.45am: Competition Starts, Questionnaire (45 minutes)

10.50am / 11.00am: Dissertation (10 minutes)

11.00am / 11.20am: Wine Tasting / 2 Wines (20 minutes)

11.30am /11.40am: Food Pairing Wine (10 minutes)

11.30am / 1.00pm: Lunch Break / Correction

Final at Bellavita Expo

2.00pm: The 3 Finalists Announced

2.30pm: Final (30 minutes per competitor)

For further information, please call Federica Zanghirella at the UK Sommelier Association on 07429429392, or e-mail info@uksommelierassociation.com.

If you wish to enrol for the competition, please find below Rules and Application form to fill and send to info@uksommelierassociation.com: